# SDR CALA9700115

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CREASE IN LOWER OUTBOARD SKIN OF LT HORIZONTAL STABILIZER.  THE CREASED AREA WAS CUT OUT.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 55-10-3, FIGURE 4.
